# SDR 03FDEA01626

- Difficulty date: September 24, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727-200
- Aircraft serial: 21452
- Aircraft time: 47,331 hours, 33,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 950F FRAME DAMAGED BETWEEN STR 25L AND 27L.  *S/D*  DAMAGE ON FRAME AT BS 950F BETWEEN 25L & 27L FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGE ON FRAME AND INSTALLED REPAIR ANGLE AT BS 950F FRAME BETWEEN STR 25L AND 27L IAW SRM 51-40-3.
